The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2011 | 2002
Number of items: 2.

2011

Cardoso, Domingos M.; Korpelainen, Nicholas and Lozin, Vadim V. (2011). On the complexity of the dominating induced matching problem in hereditary classes of graphs. Discrete Applied Mathematics, 159(7) pp. 521–531.

2002

Shim, S.; Zerovnik, J. and Siran, J. (2002). Counterexamples to the uniform shortest path routing conjecture for vertex-transitive graphs. Discrete Applied Mathematics, 119(3) pp. 281–286.

This list was generated on Fri Aug 29 22:02:50 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk